# SDR UIEA2014103100524

- Difficulty date: October 31, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS SCRIBE MARKS ON RT SIDE WING BODY PANEL 194CR LOWER EDGE STATION 748 - 782.  BLENDED OUT SCRIBE MARK DAMAGE STATION 753 - 777 STRINGER 34R & 35R.  REMOVED FASTENERS IN BLENDED AREA.  ACCOMPLISHED NDT OF SKIN SURFACE & OPEN HOLES, NO DEFECTS NOTED.  INSTALLED RIVETS, TREATED & PRIMED BLENDED AREA.
